# SDR ASAA2017010919626

- Difficulty date: January 9, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8710U16
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT ANGLE CORRODED BS 1010, LBL 31, WL 207.5.  ACFT GROUNDED.  REMOVED CORROSION  IAW SRM 51-10-02, AND FOUND OUT OF LIMITS IAW SRM 53-70-51, REMOVED THE FLOOR SUPPORT ANGLE IAW SRM 51-40-02, LOCATED,DRILLED AND INSTALLED A NEW FLOOR SUPPORT ANGLE IAW DWG 147A5700 REV- AND  SRM 51-40-02.
